# SDR DALA2024051405193

- Difficulty date: May 14, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N935DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37290
- Aircraft time: 25,443 hours, 19,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 500i-500j
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0341373) LIGHTNING STRIKE DAMAGE AREA # 5 - STR. 2R - 3R STA. 500I-500J. COMPLIED WITH ER/A 618015-14 REV. ORIG. SECTION II PERMANENT REPAIR INSTRUCTIONS AND B737 SRM 53-00-01-2R.
